zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Analytical and numerical solutions of multi-term nonlinear fractional orders differential equations. (English) Zbl 1192.65092
Summary: We are concerned with a multi-term nonlinear fractional differential equation. Two methods are used to solve this type of equations. The first is an analytical method: the Adomian decomposition method. A convergence analysis of this method is discussed. This analysis is used to estimate the maximal absolute truncated error of the Adomian series solution. The second method is the proposed numerical method. A comparison between the results of the two methods is given. One of the important applications of these equations is the Bagley-Torvik equation.

65L05Initial value problems for ODE (numerical methods)
34A08Fractional differential equations
Full Text: DOI
[1] Abbaoui, K.; Cherruault, Y.: Convergence of Adomian’s method applied to differential equations, Comput. math. Appl. 28, 103-109 (1994) · Zbl 0809.65073 · doi:10.1016/0898-1221(94)00144-8
[2] Adomian, G.: Stochastic system, (1983) · Zbl 0523.60056
[3] Adomian, G.: Nonlinear stochastic operator equations, (1986) · Zbl 0609.60072
[4] Adomian, G.: Nonlinear stochastic systems: theory and applications to physics, (1989) · Zbl 0659.93003
[5] Adomian, G.; Rach, R.; Mayer, R.: Modified decomposition, J. appl. Math. comput. 23, 17-23 (1992) · Zbl 0756.35013 · doi:10.1016/0898-1221(92)90076-T
[6] Adomian, G.: Solving frontier problems of physics: the decomposition method, (1995) · Zbl 0802.65122
[7] Carpinteri, A.; Mainardi, F.: Fractals and fractional calculus in continuum mechanics, (1997) · Zbl 0917.73004
[8] Cherruault, Y.; Adomian, G.; Abbaoui, K.; Rach, R.: Further remarks on convergence of decomposition method, Int. J. Bio-med. Comput. 38, 89-93 (1995)
[9] Daftarder-Gejji, V.; Babakhani, A.: Analysis of a system of fractional differential equations, J. math. Anal. appl. 293, 511-522 (2004) · Zbl 1058.34002 · doi:10.1016/j.jmaa.2004.01.013
[10] Diethelm, K.; Ford, N. J.: Numerical solution of the bagley -- torvik equation, Bit 42, 490-507 (2002) · Zbl 1035.65067
[11] Diethelm, K.; Ford, N. J.: Multi-order fractional differential equations and their numerical solution, Appl. math. Comput. 154, 621-640 (2004) · Zbl 1060.65070 · doi:10.1016/S0096-3003(03)00739-2
[12] Diethelm, K.; Luchko, Y.: Numerical solution of linear multi-term initial value problems of fractional order, J. comput. Anal. appl., 243-263 (2004) · Zbl 1083.65064
[13] Diethelm, K.: Multi-term fractional differential equations multi-order fractional differential systems and their numerical solution, J. europ. Syst. autom. 42, 665-676 (2008)
[14] El-Sayed, A. M. A.; El-Mesiry, E. M.; El-Saka, H. A. A.: Numerical solution for multi-term fractional (arbitrary) orders differential equations, Comput. appl. Math. 23, 33-54 (2004) · Zbl 1213.34025 · doi:10.1590/S0101-82052004000100002 · http://www.scielo.br/scielo.php?script=sci_abstract&pid=S1807-03022004000100002&lng=en&nrm=iso&tlng=en
[15] El-Kalla, I. L.: Error analysis of Adomian series solution to a class of nonlinear differential equations, Appl. math. E-notes 7, 214-221 (2007) · Zbl 1157.65422 · emis:journals/AMEN/2007/2007.htm
[16] El-Mesiry, E. A. M.; El-Sayed, A. M. A.; El-Saka, H. A. A.: Numerical methods for multi-term fractional (arbitrary) orders differential equations, Appl. math. Comput. 160, 683-699 (2005) · Zbl 1062.65073 · doi:10.1016/j.amc.2003.11.026
[17] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006) · Zbl 1092.45003
[18] Li, C. P.; Wang, Y. H.: Numerical algorithm based on Adomian decomposition for fractional differential equations, Comput. math. Appl. 57, No. 10, 1672-1681 (2009) · Zbl 1186.65110 · doi:10.1016/j.camwa.2009.03.079
[19] Li, C. P.; Tao, C. X.: On the fractional Adams method, Comput. math. Appl. 58, No. 8, 1573-1588 (2009) · Zbl 1189.65142
[20] Miller, K. S.; Ross, B.: An introduction to the fractional calculus and fractional differential equations, (1993) · Zbl 0789.26002
[21] Podlubny, I.; El-Sayed, A. M. A.: On two definitions of fractional calculus, (1996)
[22] Podlubny, I.: Fractional differential equations, (1999) · Zbl 0924.34008
[23] Shawaghfeh, N. T.: Analytical approximate solution for nonlinear fractional differential equations, J. appl. Math. comput. 131, 517-529 (2002) · Zbl 1029.34003 · doi:10.1016/S0096-3003(01)00167-9